# SDR CA970903015

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65B803804
- Condition: Broken
- Location: Nr 16 Le Flap
- Stage of operation: LD
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDINAG AIRCRAFT HAD A BIRD STRIKE. NR15 LEADING EDGE FLAP BULLNOSE MINOR DENT AT OUTBOARD END. WHEN NR16 LEADING EDGE FLAP CONTACTED LEADING EDGE BULLNOSE TORN, HINGES BENT AND ACTUATOR LINK BROKEN. PARTS REPLACED.
